# SDR SIMA20180110008

- Difficulty date: January 10, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 29,203 hours, 26,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 80 HAS SURFACE CORROSION UNDER APU SHUNT BAR CONNECTION. THE FRAME WAS REPAIRED IAW ETD2018-145-005867.
